# SDR 95FDEA01396

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 9R HAD HOLE AND CRACK AND ONE FAST HOLE WITH EXISTING MISDRILL CAUSED DAMAGE IN FUSELAGE SKIN (A/C CAME IN WITH THIS COND).  STR DAMAGE AND FUSELAGE SKIN DAMAGE WAS CUT OUT AND STR SPLICE 9 .050 INCH DOUBLER ON SKIN WAS INSTALLED, PER SRM 53-30-3, FIG 9, NR 0224.
